# SDR O2GA2019102851201

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N512UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605680
- Aircraft time: 9,668 hours, 7,193 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM FL410 'PITCH TRIM' FLAG APPEARED IN PFD. AUTO-PILOT WAS DISCONNECTED AND ELEVATOR TRIM WHEEL FOUND TO BE JAMMED. CHECKLIST WAS FOLLOWED AND AN EMERGENCY DECLARED. DURING THE DESCENT TO LOWER ALTITUDE AND IN ABOVE FREEZING AIR THE ELEVATOR TRIM WAS FUNCTIONAL. LANDING WAS UNEVENTFUL. MAINTENANCE CONSULTED WITH MANUFACTURER AND LUBED THE TRIM ACTUATORS. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
